# SDR UIEA2019070804705

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 81,620 hours, 11,238 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Stator
- Part number: 870065
- Part serial: 9195
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CONNECTOR LOSE ON STATOR AND LEAK AROUND STATOR HOUSING(  R/R / OF THE LT STATOR ASSEMBLY IAW AMM 73-21-08. OPS CHECK GOOD. NO DEFECTS NOTED / AT THIS TIME   )
